# SDR MASA2024030100017

- Difficulty date: March 1, 2024
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 46,741 hours, 36,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 3 Ceiling
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMER LIGHT AT ROW 3 INOP.  PLACED ON MEL
